"An approximation algorithm for network design problems with downwards-" by Michael J. Laszlo and Sumitra Mukherjee
 

CCE Faculty Articles

An approximation algorithm for network design problems with downwards-monotone demand functions

Document Type

Article

Publication Title

Optimization Letters

ISSN

1862-4472

Publication Date

3-1-2008

Abstract

Building on an existing 2-approximate algorithm for the class of network design problems with downwards-monotone demand functions, many of which are NP-hard, we present an algorithm that produces solutions that are at least as good as and typically better than solutions produced by the existing algorithm.

DOI

10.1007/s11590-007-0051-8

Volume

2

Issue

2

First Page

171

Last Page

175

Find in your library

Plum Print visual indicator of research metrics
PlumX Metrics
  • Citations
    • Citation Indexes: 3
  • Usage
    • Abstract Views: 9
  • Captures
    • Readers: 3
see details

Share

COinS